University of Oulu

Xiaohui-H. Zhang, Riku Klén, Ville Suomala, Matti Vuorinen, “Volume growth of quasihyperbolic balls”, Mat. Sb., 208:6 (2017), 170–182; Sb. Math., 208:6 (2017), 902–914

Volume growth of quasihyperbolic balls

Saved in:
Author: Zhang, Xiaohui1; Klén, Riku2; Suomala, Ville3;
Organizations: 1Department of Mathematical Sciences, Zhejiang Sci-Tech University, Hangzhou, China
2Department of Mathematics and Statistics, University of Turku, Turku, Finland
3Department of Mathematical Sciences, University of Oulu, Finland
Format: article
Version: submitted version
Access: open
Online Access: PDF Full Text (PDF, 0.2 MB)
Persistent link:
Language: English
Published: Turpion, 2017
Publish Date: 2017-11-28


The purpose of this paper is to study the notion of the quasihyperbolic volume and to find growth estimates for the quasihyperbolic volume of balls in a domain G ⊂ Rn, in terms of the radii.

see all

Series: Sbornik Mathematics
ISSN: 1064-5616
ISSN-E: 1468-4802
ISSN-L: 1064-5616
Volume: 208
Issue: 6
Pages: 902 - 914
DOI: 10.1070/SM8862
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Funding: The research of Matti Vuorinen was supported by the Academy of Finland, Project 2600066611. Xiaohui Zhang is indebted to the Finnish National Graduate School of Mathematics and its Applications for financial support. The research of Ville Suomala was partially supported by the Academy of Finland.
Copyright information: © 2017 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.